Cipralex and tylenol

Common Questions and Answers about Cipralex and tylenol

ciprodex

My blood sugar does have some trouble with going up(only hitting around 14mmol/L max) and coming down. But I just have a meter, and can regulate that myself and am not insulin dependant. I have short term memory loss, and often can't focus on a particular thing someone is asking. Eg. If it's a Wednesday, and my manager asks me what I worked on Monday, I won't know. It will take me a long time to figure it out......It's so embarrasing! Is this normal?
But I just have a meter, and can regulate that myself and am not insulin. I have short term memory loss, and often can't focus on a particular thing someone is asking. Eg. If it's a Wednesday, and my manager asks me what I worked on Monday, I won't know. It will take me a long time to figure it out......It's so embarrasing! Is this normal? Often my headaches can be so bad I want to scream, and I just want the pain to stop. I've been given medication for Major Depression Disorder.
I am so worried that it is something so serious. I have seen 4 different doctors and had blood work and urinalysis done and always given anxiety as diagnosis. I am currently taking lexapro for about 3 weeks now.. seems to help a little but annoying head pressure/pain will not seem to go away. Does anyone have any advice?
As soon as I get into a place I get so dizzy and my vision is all messed up. I get so hot and sweaty and my heart races. I want my life back. I still dont believe that its just anxiety causing all of this. I feel like I have something else wrong that the doctors cant find even though i have had bloodwork, mri, ekg, and they were all normal. I started taking .25mg of xanax once a day. still dont feel any better yet. So if anybody has any help please give it to me.
I'm 34 yr old male and have been experiencing various chest and left arm pains for about three months. I've seen a plethora of doctors from cardiologist to internist to GI doc to psychologist. Heart problems have been ruled out by numerous EKG's and stress echo test. GI doc found I have a hiatal hernia/GERD from upper GI and is currently being treated with Nexium. Have also had ultrasound of liver/gall bladder and MRI of abdomen - all normal.
I have very bad pressure behind my eyes and back of head and my ears crackle and really hurt and this has been consistent for 5 months. I was put through an MRI in July and nothing showed except a small cyst on my brain in which my doctor felt is not a problem. I have been on 10 mgs of Cipralex for about 60 days. There are days when I still have bad anxiety but not to the extreme that I had before the drug. When i phone my doctor I don't think he knows what to do with me.
I don't drink alcohol, and I don't take any medication other than above and the occassial tylenol for a headache or some such. The pain started suddenly, I woke me up, and there was also a lot of pressure from under my ribs, right across the front of my chest, undernethe my breasts. It was uncomfortable, but felt a little like i just really needed to burp. The pain was worse when i breathe in , and lessen slighty when i breathe out.
He is putting me on short term disability and also prescribed Ativan (1mg) when needed and Cipralex (half a tab a day). I have been against taking medication this whole time. I have been having some extreme pain in my lower abdomin (feels like intense menstral cramps). My doctor prescribed me Tylenol 3s to relieve the pain. (regular Tylenol or others like it have never worked for me).
,blood tests ok but some liver functions slightly off decided to get help referred to pain clinic/shrink given very low dose methadone as replacement for pills and 30 mg cipralex daily, within short time re-started pills and upped methdn to 25 ml/day and eventually resumed same levels of cod.
took awhile to build trust with my doctor but i get dalaudid, cipralex, and xanax for depression and i dont find any of the meds addictive and i take them responsably, its just nice having the pain under control, ***** that im only 28 years old
In my experience very few people who have been successful in withdrawing from these drugs remain on forums such as this to help people and answer questions for those currently going through these experiences. I am a 32 yr old male. I am married with two children under the age of 5. I am a professional and I manage a multi-million dollar a year business. I was on Lexapro for about 4 years.
I have been extremely effected by the side effects.Mostly memory and spelling.I have tingling in the fingers and toes.I also have little appetite and have lost 17lbs.Witch is great for me. I am over weight.I am tired more than normal,but i did sleep alot due to migrains.I do have more side effects and stuff,but I wont over load you all at once.I know this sounds like alot, but it has gotten better as time goes on. I have started to level off and become more normal.
Yea I took 1mg Klonopin and took it around 11am along with 20mg prozac (told my doc I felt more comfortable on 20mg cuzz I had 3 major depressive breakdowns, where I've never felt such sadness, in 5 days on 40mg) It's just the thought that the world is fake (living in a dream, another dimension), people are fake (ie family and friends), what is the purpose of life, why am I here, etc (ruminations) along with the mind racing and not knowing what to think is driving me crazy.
I am on 225 mg since Aug 2005 and have gained at least 20 lbs and gone up 2 sizes, I am sick about this and am tapering down as we speak!!
I have had chronic bacterial infections in my sinuses, tonsels and throat for the past two months and have been on many rounds of antibiotics, my infections are gone but I was left with a strong deep cough and now phlegm and swelling in my throat. No doctors have been able to tell me what it could be, my ear nose throat specialist said it was most likely acid reflux disease, but I don't buy that.
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
MedHelp Health Answers